ICU Medical, Inc. Portex ABS Pro-Vent Arterial Blood Sampling; Tubes, vials, systems, serum separators, blood collection
Back to Search Results |
| Catalog Number |
G1467J |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that blood exposure occurred during an infusion at the facility, potentially due to either a missing vent filter or a vent filter that became dislodged.The exact cause could not be confirmed.Although the event involved a patient, no patient harm, adverse effects, or injuries were reported.
Additional Manufacturer Narrative
B3 - date of event captured as 01aug2026.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.